On the limit p of global minimizers for a p-Ginzburg–Landau-type energy
Annales de l'I.H.P. Analyse non linéaire, Volume 30 (2013) no. 6, pp. 1159-1174.

We study the limit p of global minimizers for a p-Ginzburg–Landau-type energy The minimization is carried over maps on 2 that vanish at the origin and are of degree one at infinity. We prove locally uniform convergence of the minimizers on 2 and obtain an explicit formula for the limit on B(0,2). Some generalizations to dimension N3 are presented as well.

@article{AIHPC_2013__30_6_1159_0,
     author = {Almog, Yaniv and Berlyand, Leonid and Golovaty, Dmitry and Shafrir, Itai},
     title = {On the limit $ p\to \infty $ of global minimizers for a {\protect\emph{p}-Ginzburg{\textendash}Landau-type} energy},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {1159--1174},
     publisher = {Elsevier},
     volume = {30},
     number = {6},
     year = {2013},
     doi = {10.1016/j.anihpc.2012.12.013},
     mrnumber = {3132420},
     zbl = {1288.35441},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.anihpc.2012.12.013/}
}
TY  - JOUR
AU  - Almog, Yaniv
AU  - Berlyand, Leonid
AU  - Golovaty, Dmitry
AU  - Shafrir, Itai
TI  - On the limit $ p\to \infty $ of global minimizers for a p-Ginzburg–Landau-type energy
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2013
SP  - 1159
EP  - 1174
VL  - 30
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.anihpc.2012.12.013/
DO  - 10.1016/j.anihpc.2012.12.013
LA  - en
ID  - AIHPC_2013__30_6_1159_0
ER  - 
%0 Journal Article
%A Almog, Yaniv
%A Berlyand, Leonid
%A Golovaty, Dmitry
%A Shafrir, Itai
%T On the limit $ p\to \infty $ of global minimizers for a p-Ginzburg–Landau-type energy
%J Annales de l'I.H.P. Analyse non linéaire
%D 2013
%P 1159-1174
%V 30
%N 6
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.anihpc.2012.12.013/
%R 10.1016/j.anihpc.2012.12.013
%G en
%F AIHPC_2013__30_6_1159_0
Almog, Yaniv; Berlyand, Leonid; Golovaty, Dmitry; Shafrir, Itai. On the limit $ p\to \infty $ of global minimizers for a p-Ginzburg–Landau-type energy. Annales de l'I.H.P. Analyse non linéaire, Volume 30 (2013) no. 6, pp. 1159-1174. doi : 10.1016/j.anihpc.2012.12.013. http://www.numdam.org/articles/10.1016/j.anihpc.2012.12.013/

[1] Y. Almog, L. Berlyand, D. Golovaty, I. Shafrir, Global minimizers for a p-Ginzburg–Landau-type energy in 2 , J. Funct. Anal. 256 (2009), 2268-2290 | MR | Zbl

[2] Y. Almog, L. Berlyand, D. Golovaty, I. Shafrir, Radially symmetric minimizers for a p-Ginzburg–Landau type energy in 2 , Calc. Var. Partial Differential Equations 42 (2011), 517-546 | MR | Zbl

[3] E.F. Beckenbach, R. Bellman, Inequalities, Ergebnisse der Mathematik und ihrer Grenzgebiete, Neue Folge vol. 30, Springer-Verlag, New York (1965) | MR | Zbl

[4] H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Universitext, Springer (2011) | MR | Zbl

[5] D. Gilbarg, N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, Classics in Mathematics, Springer-Verlag, Berlin (2001) | Zbl

[6] T. Iwaniec, G. Martin, Geometric Function Theory and Non-linear Analysis, Oxford Mathematical Monographs, The Clarendon Press/Oxford University Press, New York (2001) | MR | Zbl

[7] P. Mironescu, Les minimiseurs locaux pour lʼéquation de Ginzburg–Landau sont à symétrie radiale, C. R. Acad. Sci. Paris, Sér. I Math. 323 (1996), 593-598 | MR | Zbl

[8] E. Sandier, Locally minimising solutions of -Δu=u(1-|u| 2 ) in 𝐑 2 , Proc. Roy. Soc. Edinburgh Sect. A 128 (1998), 349-358 | MR | Zbl

Cited by Sources: